# SDR COMA9511979

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Part number: M61D628023
- Condition: Defective
- Location: E/E Comp
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, AUTOFEATHER SYSTEM DID NOT ARM.  REPLACED RELAYS K0039 AND K0161, SYSTEM TEST NORMAL.
